# SDR AALA20100921DFW02

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,484 hours, 21,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 21DEF BULLNOSE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR 21DEF BULL NOSE EMERGENCY LIGHT.  OPS CHECKED NORMAL.
